# SDR DALA2016110308191

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM 1 ON AFTER AND FWD EDGE AT MAIN ENTRANCE DOOR.  CRACK ON BEAM 1 AFT AND FWD EDGE WERE REPAIRED PER SRM 52-05 FIG 97/98.
